Welcome to the forum hardrop !
I don't have the breadth of knowledge or personal or clincial experience to comment , not being a doctor to make any really useful comments. It's an interesting general question because the ACE inhibitors are on the list of drugs implicated in causing drug induced lupus. They are also mentioned as causing a lupus specific skin problem, SCLE.
Dr Wallace puts them at low and mostly very low risk, risk meaning production of antibodies. Actual disease is even rarer. As for interactions with Plaquenil, ACE inhibitors figure on the long list of medicines you should tell your doctor you are taking apparently because they affect the liver and this is one of the rare possibilities for Plaquenil Many of us take several such drugs like methotrexate and NSAIDs. Of course if your liver is already a problem then special care is needed. Very low risk might mean only one report of what seemed
to be DIL
I know that ACE inhibitors have an important role to play in the treatment of lupus kidney disease.
Of course there's no gainsaying your own experience and someone might come along with a similar experience useful tips. I don't know if there are alternative drugs that would suit you better or if all other strategies of reducing high blood presssure would have to be relied on. I think your doctor is best placed to advise you because each case is slightly different with differing needs and responses
I do know that the relative rates of cardio vascular disease in SLE is horrifically high.
Good luck and All best wishes
( A note for general info
laquenil is occasionally described as an immunosuppressant but in fact it isn't because it isn't used for cancer or organ transplants or to treat serious organ involvement in lupus.)